Hi Becki. I’m so sorry to hear about your full hysterectomy at such a young age. Thank goodness your gynae has put you on oestrogel and testogel. I am not sure how big a sachet of Testogel is as I’ve only used tubes of Testim gel, but if you don’t feel much better within a month or so it may be because the dose of Testogel your gynae has prescribed is too low. I have never heard of any woman being prescribed a 16th of a sachet before so I’m not sure why this is. Women are meant to have a tenth of the amount of testosterone that men have. Check the infomation that came with the Testogel – if it says that men should use one sachet a day, then as a woman you should make it last 10 days. With the Testim gel this worked out at a blob the size of a 20p piece. See how you get on, and experiment with the dosage – as long as you stick to roughly a tenth of the male prescribed dosage you should not experience any side-effects. Testosterone will help with energy, anxiety, libido, and sleep. It improves stamina and confidence. Headaches can often be caused by hormone imbalance. I also used to have terrible palpitations before I started on HRT and I think they were down to a drop in progesterone levels. A gel works much better than a pill because it is absorbed through the skin directly into your blood stream. That way it doesn’t have to be broken down in your stomach and by-passes the liver so you have more chance of more of it actually getting into your system and also saves your liver having to break it down as part of the digestive process. Give it time and I have no doubt you will be feeling like your old self in a few weeks.
Other side effects include increased risk of heart problems in older men with poor mobility, according to a 2009 study at Boston Medical Center. A 2017 study published in JAMA found that treatments increase coronary artery plaque volume. Additionally, the Food and Drug Administration (FDA) requires manufactures to include a notice on the labeling that states taking testosterone treatments can lead to possible increased risk of heart attacks and strokes. The FDA recommends that patients using testosterone should seek medical attention right away if they have these symptoms: